# SDR AALA2019061199002

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 60,931 hours, 10,020 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 2119
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT CRUISE, R PACK RESET SW INOP & PACK OFF CAME ON. QRH PROCEDURE FOLLOWED AND RESET, HOWEVER  LIGHTS CAME ON AGAIN - 10 MIN LATER. PACK TURNED OFF AND DESCENT FROM FL380 TO FL320 ALLOWED L PACK TO HANDLE PRESSURIZATION AND TEMPERATURE. MAINTENANCE REMOVED & REPLACED LOW LIMIT VALVE IAW AMM 21-51-11. OPS CHECK NORMAL.
